| Model Number |
880-217/11 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported to (b)(6) complaints on 2022-04-26, per (b)(6), "the ps poly would not engage it seemed.Tried multiple times to engage the poly and it seemed to lift off." waiting additional information.[customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we re-evaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.